# SDR SWAA2020080500927

- Difficulty date: July 10, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 74,929 hours, 44,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 764
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT ACB BS764 RBL13 WL157. / REMOVED AND REPLACED TRACK TIE DOWN ACB AT BS727 TO BS887 IAW SRM 51-40-02-0G-0 DWG 146A7500 AND INSTALLED SPLICE REPAIR AT BS747+10 RBL13 WL157 IAW SRM 53-00-53-2R-3-REPAIR 3. 59205U 20JUL20
